08-22-2005, 10:26 PM #1
Ouchhhhhhhhhhhhh 34 Hours After My Prop Injection...! My Ass!
Ok damn i am really good at taking pain normally but what the ****...
I took just under 100mg shot of prop in my glute, and about 30-34 hours later i am in crazy pain, i can't really sit down on it!
It seems to be clearly swollen a bit and any direct pressure hurts like a bitch.
Now my question is to you guys is there a way to reduce the pain with prop shots? I am doing ED shots and i can't have 7 spots on my body in this much pain
I'm using ORBIT LABS, the stuff seems great but painful like a mother ****er...
So i ask again... is there anything i can do to reduce this pain? Mix it with something? Maybe i just hit something i shouldn't have when i injected?
08-22-2005, 10:34 PM #2
My ass, my ass, my ass is on FIRE!!!!! Burn mutha......
Hehe...sux but your body will start to get use to it after a few weeks. You can cut it with B12 or cotton seed oil to dilute it. I prefer B12 since it gets some good energy vits into ya at the same time.
08-22-2005, 10:34 PM #3
thats why i love farmak prop no pain at all
sorry for that bro
08-22-2005, 10:35 PM #4
massage where you injected for about 10 minutes to spread the juice around and keep you muscles from getting tight.
08-22-2005, 10:36 PM #5
you can cut it withb sterile oil from ARR. Or cut it with an anabolic like EQ, if your running it with one. The pain will get better anyway, the first two weeks will be like that. I can do a 100mg prop shot in my glute or quad and it doesn't really hurt anymore. It still hurts in the delts though.
08-22-2005, 10:51 PM #6
initial pain of first shot will last longer than that bro!! me it took 2 weeks to get used to it, but i still feel it 6 weeks in, for a day or so per site.
08-22-2005, 10:54 PM #7
wow... i mean righ tnow i'm sitting down tilting one way... my ass is swollen too.
I have EQ but i'm only shooting EQ on monday and friday so i can't just shoot eq all the time with my prop....
Well i think i just have to do my next shot in my delt because i can't have both of my ass cheeks hurting like a mother ****er... i wont even be able to sit down...
**** you prop
Hehe... well thanks for the suggestions... i'm going to try the massage thing this time...
RR MY ASS
08-22-2005, 10:54 PM #8
it took me 6 weeks to get used to the shots...everyone is different, and I found the glutes to be the best place for me to shoot.....In the 9th week now, they are actually painless, but in the earlier weeks, I couldnt get into my car without a crutch!!
08-22-2005, 11:00 PM #9Originally Posted by goalseeker
But i'm going to say what someone should have said to me already...
"you stupid pussy, suck it up and deal with it!"
Thats what i'll do ha
08-22-2005, 11:01 PM #10
Well time to go inject again with some EQ this time...
08-22-2005, 11:03 PM #11
hahaha... I remember turning and rolling out as well....my buddys would laugh cuz when I tried to get into my car, Id look like I had a boner or something...
08-23-2005, 09:43 AM #12AR's Midget Beater
- Join Date
- May 2005
- in your girls panties
ROFLLLLLLLLLLLLLLLLLLLLLLLLL. Weren't you bitching a while back how prop doesn't hurt. Now you're feeling the pain. I don't know, but I just find that funny. Good luck bruh. I've been limping around for 6 weeks now. You just gotta tell people you're sore from working out
08-23-2005, 10:59 PM #13
Yeah i was ha... but i got a great source now... local too... clearly legit no question about it, and many people on this site use him too... So i guess the prop i had before was a bit BUNK... either way i'm sure this stuff is 100% legit... well at least the pain is saying so...
Originally Posted by smak dat puzz
08-24-2005, 02:51 AM #14
Dude.... so much for no pain huh!!!
Well cut it up with some b12...
My sust shots used to hurt like a bit*h until week3
I'm in my 4th week and there's no more pain!!
08-24-2005, 03:26 AM #15New Member
- Join Date
- Aug 2005
how,s it going guys?
I'm new on the board, and i have a pain problem too.
i've recently obtained a jug of supertest, which is supposed to contain 450mg per ml of blended tests.
the first ml i shot into my delt, and i couldn,t use my shoulder for days. the next 2 ml i shot into each of my buttocks, and 4 days later i am still having trouble walking and sitting. this is an issue for me both for training and also for my job because i work in construction.
if anyone has some valid solution for me i would like to hear it, because i have over 40ml of this product left, and intend to use it up over the next 3 months, but i need to function much better than i have been.
please help me.
08-24-2005, 03:54 AM #16
Just pray its not hurting cause of an infection, from rolling your pin's under TAP water..
Hope it gets better for you bro
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)